Ivanov Ivan Alexeevich

Иванов Иван Алексеевич


Primary affiliation

  • 115088, Moscow, Sharikopodshipnikovskaya, 4, Russia

Journal publications:

  1. Romashkin A.N., Malginov A.N., Tolstyh D.S., Ivanov I.A., Doub V.S. The ingot geometry effect on the axial shrinkage, Computer Research and Modeling, 2015, vol. 7, no. 1, pp. 107-112

Full-text version of the journal is also available on the web site of the scientific electronic library eLIBRARY.RU

The journal is included in the Russian Science Citation Index

The journal is included in the List of Russian peer-reviewed journals publishing the main research results of PhD and doctoral dissertations.

International Interdisciplinary Conference "Mathematics. Computing. Education"

The journal is included in the RSCI

Indexed in Scopus